# SDR SWAA2024053177680

- Difficulty date: April 21, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL CAVITY LEADING EDGE ON RAIL NUTPLATE LOCATED OFSS576 AT LT WING 2024-270036<[01] REPLACED INTERNAL CAVITY LEADING EDGE RAIL NUTPLATE LOCATED OFSS576 AT LT WING. IAW B737-700 SRM 51-40-02; DWG: 112A4402 SHEET: 14 REV:- AND IAW B737-700 SRM 51-10-02 STEP 9 ITEMS A.;[02] CORRET STEP 1:REPLACED INTERNAL CAVITY LEADING EDGE RAIL NUTPLATE LOCATED OFSS576 AT LT WING. IAW B737-700 SRM 51-40-02; DWG: 112A4402 SHEET: 14 REV:- AND IAW B737-700 SRM 51-10-02 STEP 9 ITEMS A. MEASURE OF CRACK L:0.445? TOOL USED DIGITAL CALIPER P/N: 500-197-30 DUE DATE 21-NOV-2024;[03] CORRET STEP 2:REPLACED INTERNAL CAVITY LEADING EDGE RAIL NUTPLATE LOCATED OFSS576 AT LT WING. IAW B737-700 SRM 51-40-02; DWG: 112A4402 SHEET: 14 REV:- AND IAW B737-700 SRM 51-10-02 STEP 9 ITEMS A. MEASURE OF CRACK L:0.445? TOOL USED DIGITAL CALIPER P/N: 500-197-30 DUE DATE 21-NOV-24;[04] REPLACED INTERNAL CAVITY LEADING EDGE RAIL NUTPLATE LOCATED OFSS576 AT LT WING. IAW B737-700 SRM 51-40-02; DWG: 112A4402 SHEET: 14 REV:- AND IAW B737-700 SRM 51-10-02 STEP 9 ITEMS A. MEASURE OF CRACK L:0.445? TOOL USED DIGITAL CALIPER P/N: 500-197-30 DUE DATE 21-NOV-24
